My 2 yr old that will be 3 next month has a red sunburnlikerash on his right arm . It appears to be a sunburn, but it only appears on the one arm. We did go outside to play today for about an hour. There isn ...
My 10 yearold has a sunburnlikerash that suddenly appeared on her right leg. This is the 3rd occurrence. The last time it was her R thigh tonight it s R calf. She says it feels like a sunburn. Any idea ...
rid of the rash. it looks as if he is sunburn . the rash comes on both cheeks and on his chin . Please ... are also very warm. he is 3 yearsold and has always had sensitive skin , but it has gotten dramatically ...
. It lookslike a bad sunburn. He says it itches very bad and when he takes warm showers he says it feels ...Hello, my husband has had a persistent rash on and off for about a year now. It starts to appear ...
to take my third pill at suppertime when I noticed my face was quite red. I looklike I have a sunburn. I ...Hello, my doctor gave me a prescription for Methylprednisolone 4 mg dospak 21 s. Like prescribed, I ...
This has happened a few times over the years. Ive just returned from a holiday in the sun. Done lots of walking. My legs are very red and blotchy from my ankles
Sounds likesunburn? Can you use a sunscreen? For now a good moisturizer should help. If you don;t think its sunburn, then try and take a picture of the affected area with your phone and upload it to our site, we will have a dermatologist look at it.
Dose pain in legs after getting sun burnt have a connection to loupus
Pain with sunburn can affect anyone. What is seen in lupus is a phenomenon called photosensitivity, that is, that rashes or sunburnlike skin develops with just a tiny amount of expossure time to sun.
Hope this helps, wish you the best,
Dr. Brenes-Salazar MD
Hi my son has been taking doxcyline for over a month and he has likesunburn on hos stomach and arms and shoulder
Thanks for your query.
The rash could be a side effect of doxycycline. Do not worry, its not dangerous unless it is fast growing.